# SDR CALA2020020300324

- Difficulty date: February 3, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 68,586 hours, 28,936 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM AFTER TAKEOFFHYD B LO PRESS REMOVED AND REPLACED THE BLUE HYDRAULIC SYSTEM ELECTRIC POMP PER
